DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, JAPANESE, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Back to Search Results |
| Model Number |
0998-00-3023-65 |
| Medical Device Problem Codes |
Inability to Auto-Fill (1044); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character limitation, below field are added from e1- event site name - (b)(6).Event site address - (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during use cs300 intra aortic balloon pump (iabp) had automatic filling error occurred.The pump was replaced to continue the treatment.There was no harm or injury reported.
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (investigation type, investigation findings, investigation conclusion), h11.Corrected fields: e1 initial reported name submitted by mistake).It was reported that during use, the cs300 intra-aortic balloon pump (iabp) had an autofill error.There was patient involvement and no injury or harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that the issue was reproducible, caused by a pressure leakage from connector.The connection failure was due to aging deterioration.After correction, device passed the performance and safety checks according to factory specifications.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Updated field: b4, g3, g6, h2, h11.Corrected field: e1 (initial reporter), h6 (medical device ¿ problem code, type of investigation).A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that the issue was reproducible, caused by a pressure leakage from connector.The connection failure was due to aging deterioration.After correction, device passed the performance and safety checks according to factory specifications.